Hi Lizzie, when I very first started Ribociclib I got a terrible rash on just one finger (if you scroll down on the Fulvestrant and Ribociclib thread I posted pictures) onc thought it could be a coincidence though so who knows?? However I have noticed I get itchy skin now but it doesn’t go into a rash.
Hi, I saw this thread and wonder if anyone else on Fulvestrant and Ribociclib has had a bad skin reaction . I had some red patches on my hands after 1st cycle then burning hands and some spots on my legs at 2nd cycle , after 4 days on 3rd cycle the very itchy rash covered a large part of my body. Stopped pills after 4 days but rash continued. 2 and half weeks later is starting to fade, still itchy though so not sure if I will be able to continue .
Thanks for your reply. I have made an appointment to get my hair coloured next Monday, I will let you know how it goes.
Fantastic news Kinden keep it going.
Hope your better soon Janette I had a few itchy spots on my leg but they went away. Hope yours go soon and you get back on meds.
I had a ct last Friday. Liver is stable but they are concerned about fluid on my lung. They were originally confused as scan showed this but I feel well and breathing is better than 2 months ago. Thankfully my breast cancer nurse stepped in and reminded them that they scanned after 3 mths but meds have only been taken for 2 mths. They were thinking of changing meds so soon. But thankfully because only 2 mths and how I feel they are keeping me on meds for 2 more mths then scan again. Phew. Didnt want new meds just yet!
It's good to be able to share again.
Take care ladies 💕xx
Aww that’s excellent news Kinden!! I bet you are so pleased with that. I’m just praying this is just a blip for me and I can get back on it next week!!
hugs Janette xx
Hi everyone. I've had a nightmare trying to sign on to this website. The moderator tried to help but nothing would work. I've been following your posts, but felt frustrated I couldn't reply or join in the conversation. New username jennie60. I've had to rejoin. So hopefully have sorted it all now and can catch up with all you lovely ladies. Xx
i started Ribociclib on 11th November last year, and had my hair colored at the hairdressers on 18th December with no problems at all.
Hi Janette, hope your finger settles soon.
i am tolerating it well and on Monday got good news, all of my tumours (mine is in lymph nodes throughout my abdomen and groin) have shrunk. Am also on fulvestrant and denosumab. I feel very lucky that it is working for me, and hope all are having a good day
Hi Elaine, well I got my hair coloured a couple of days before I started on the Ribociclib so I wasn’t actually on it when I had it done, Unfortunately I was only on it for 4 day’s as I got either an infection or reaction so have had to stop until I see onc next week.
How did you get on with colouring your hair?
I recently started on ribociclib and usually get my hair coloured at hairdressers and I was wondering if its okay to continue getting it done.
I’m so pleased to find this thread, I’m on week 3 of roboxoclib and letrozole and I can feel my scalp tingling and was dreading the hair loss. Feel a bit reassured by all the posts here. I’m seeing my hairdresser next week and he’s great at making my hair look thicker than it is. Im going to get some thickening products too!
Oops sorry yes it's OGX biotin and collagen. If you Google it you can see a photo then buy in boots, Tesco etc. It's around £7.00 a bottle but lasts for ever as you don't need much. I use the shampoo and conditioner. X
Hi I stopped having highlights when I was first diagnosed in 2017 and haven't had them since. I was told the trial drug I was on at the time and letrozole would thin my hair so thought ok I will put up with the grey and as it turns out there hasn't been too much grey and only slightly thinner. It's great your hairdresser can still do it though most hairdresser I've been to have been scared to try. I miss having that blond lift now and then. I can recommend biotin and collagen shampoo. I have used it since diagnosis. It was recommended on the cancer website and is easily available in most supermarkets. Enjoy your trip to the hairdressers. Take care xx
Morning Kinden, thank you for your reply, I did speak to my hairdresser yesterday and she said that there are no harsh products in the dyes they have now so I’ve booked myself in for a good cut and colour next week before my new treatment.
hugs Janette x
i am on my 3rd cycle of Ribociclib and so far side effects are limited. Am also on fulvestrant and denosumab, and inject myself daily with Clexane, because I have pulmonary embolisms. I am tired, sometimes very tired, and my taste is slightly altered. I did lose a fair bit of hair during the second cycle, but it is not noticeable to anyone but me and seems to have stopped. My oncologist said no problem to continue to dye my hair, and I had it done in later December with no problems.
i know what you mean about feeling vulnerable when taking no treatment, but there really is no point when your cancer finds a way around it.
Hi Nelly, thank you for your reply, it’s encouraging to know that your onc has said it is a fantastic treatment!
So I don’t start my treatment until the 26th Jan and my onc told me yesterday to stop taking the letrozole now which makes me feel quite vulnerable but my bcn said today that is because that treatment is no longer working so no point taking it plus I need to have come off that a good few days before starting the new treatment.
Can I ask you know anything about hair thinning?? I read on some paperwork i was given to avoid colouring it etc, I usually get rid of my grey speckles every 6-8 weeks!!
hugs Janette x
Hi sorry to hear your news about your liver. What a pain afer being stable for so long! Mine is in my liver and lining of my lung. I started the same meds you are about to take a month and a half ago. So far so good. No real side effects and bloods and ECG all ok. I take them in the evening but have read many ladies are told they have to take them in the morning. My onchologist was happy to leave it to me. I took letrozole for the primary in the evening with limited side effects so thought I'd do the same with these. I know it's early days and as time goes on side effects may hit me, but for now coping well. Not always easy but thinking about the NOW helps me. Hope you get on ok with it. My onchologist said it's fantastic treatment. Take care xx💕
Hi ladies, just wanted to ask how you are getting on with fluvastatin and ribociclib?
After being stable on letrozole with bone mets for almost 6 years the little uggers have decided to pay my liver a visit now too!! I was told this news yesterday and that this will be my new treatment, don’t really know anything about it apart from the leaflets I was given and she did explain how I take the treatment but my head wasn’t totally their!!
hugs Janette xx
Motoring along, Kindensurprise. Joint aches kicking in now , but a small price to pay for my four lung mets to be stable. As Maggie Jencks said, don’t lose sight of living , even with BC, so wishing you a great Christmas. 😘
Thanks Anniej and Nellie, I am doing well. I saw the nurse before I started and after 2 weeks then after 4 weeks, all ok and I can continue on Ribociclib, though neuts are low.
Hoe all going well for you both
Hi I'm about to start Ribociclib today then fulvestrant and denosumab on Christmas Eve! Ahh well I have to have it, so will have to get on with it I suppose. Hope you are ok on yours so far. Love 💕
Hi Kinden, I’m not on your combo but on Palbociclib. Chief pharmacist was at my meeting as she went through everything with me and there was paperwork to be signed. Perhaps this might be the same for you? I was on a trial over two years ago. Good luck with the meds🍀 x
i am due to start Ribociclib tomorrow, together with fulvestrant (starting Denosumab in a couple of weeks as Vit D level low so have to get that up first). Is anyone else on this combo, or on Ribociclib with anything else? I have to see a nurse from the pharmacological company before I have it, which seems weird.